# SDR ASMF20161216005

- Difficulty date: October 31, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737-800
- Aircraft serial: 36699
- Aircraft time: 8,428 hours, 3,320 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 252758
- Condition: Damaged
- Location: Right
- Part time: 8,428 hours, 3,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 80 KNOTS DUE TO EICAS MESSAGE IAS DISAGREE AND A DIFFERENCE OF 12 KNOTS BETWEEN SPEEDOMETERS BEING BIGGEST LEFT SIDE. MAINTENANCE PERSONNEL PERFORMED FIM 31-62 TASK 876 PROCEDURE, DETECTING THE RIGHT STATIC PITOT TUBE DAMAGED; SO THE STATIC PITOT TUBE WAS REPLACED IAW AMM 34-11-01 AND LEFT PITOT SYSTEM LEAK TEST WAS PERFORMED IAW AMM 34-11-00-790-811, TESTED CORRECT. THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
